Alert archive / Illinois / River Flood Warnings in 2014

River Flood Warning 24, NWS Lincoln, IL

April 3, 2014Piatt County, Illinois

NWS Lincoln, IL issued this river flood warning at Apr 3, 2014, 9:20 PM CDT for Piatt County, Illinois. It took effect at Apr 5, 2014, 10:00 AM CDT. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Apr 3, 2014, 9:20 PM CDT (02:20 UTC)
In effect from
Apr 5, 2014, 10:00 AM CDT
Expired
Apr 7, 2014, 1:00 AM CDT
In force
39 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Piatt County, IL

The radar

The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 11.23 ft at Apr 6, 2014, 12:00 PM CDT.

actionminormoderate101504/0404/0504/0604/0704/08
Action stage
11 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

252 
WGUS43 KILX 040220
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
920 PM CDT THU APR 3 2014

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Sangamon River at Monticello affecting Piatt County

.Synopsis...The heavy rain which occurred over parts of the Sangamon River
basin has produced significant rises in river levels. It appears that 
Monticello will rise just above flood stage on Saturday.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC147-041620-
/O.NEW.KILX.FL.W.0024.140405T1500Z-140407T0600Z/
/MNTI2.1.ER.140405T1500Z.140406T0000Z.140407T0000Z.NO/
920 PM CDT THU APR 3 2014

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Sangamon River at Monticello.
* from Saturday morning to late Sunday night.
* At  830 PM Thursday the stage was 7.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue 
  to rise to near 13.3 feet by Saturday evening.The river will fall 
  below flood stage by Sunday evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Sangamon River
 Monticello        13   7.8 Thu 8 PM     9.3   12.8   13.3


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$
1 follow-up statement
577 
WGUS83 KILX 041500
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1000 AM CDT FRI APR 4 2014

...The Flood Warning is cancelled for the following river in 
Illinois...

  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-041530-
/O.CAN.KILX.FL.W.0024.000000T0000Z-140407T0600Z/
/MNTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1000 AM CDT FRI APR 4 2014

The Flood Warning is cancelled for
  The Sangamon River at Monticello.
* At 930 AM Friday the stage was 9.4 feet.
* Flood stage is 13 feet.
* Forecast...The river will crest below flood stage at 12.5 feet 
  Saturday evening.
* Impact...At 13 feet...Flooding of agricultural areas begins.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Sangamon River
 Monticello        13   9.4 Fri 9 AM    11.9   12.4   11.8

&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 3, 8:30 PM CDT, 50 minutes earlier.

Area forecast discussion, Apr 3, 8:30 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
830 PM CDT Thu Apr 3 2014

.DISCUSSION...
ISSUED 825 PM CDT Thu Apr 3 2014

Large complex of storms that moved through the area this morning has
has effectively slowed the northward progression of the warm front
with the severe threat now shifting further south, mainly south of
I-72. The deepening area of low pressure was located over north
central Missouri and will track into southeast Iowa late tonight
bringing the warm front further north, but with the atmosphere
worked over from the morning complex of storms, instability was
rather weak. Greater Effective Storm Relative Helicity was well
to our south associated with the storms moving across east central
Missouri and south. The better threat for more concentrated area
of showers and storms will be across southeast Illinois where they
can not stand too much more rainfall. Further north, a band of
showers and isolated storms will move over central through east
central Illinois later this evening before the cold front shifts
off to our east by Friday morning. After that, strong west winds
and cooler weather will prevail on Friday.

Have already sent out an updated forecast based on the early evening
trends but will send out another update by 900 pm to address the
latest thinking on cold frontal passage and temperature trends for
the rest of the night.

Smith
&&

.AVIATION...
ISSUED 615 PM CDT Thu Apr 3 2014

Main forecast concern will be with coverage of convection tonight
and affect on cigs as well as with how far north the warm front
tracks this evening. The warm front was still located south of the
TAF sites and with the morning convection really having a drastic
affect on its northward movement early this evening. Along and
to the south, there were mainly VFR cigs, while to its north MVFR
and LIFR cigs and vsbys were reported. The low is forecast to
shift northeast into southeast Iowa by midnight with the warm
front edging ever so slowly north, passing north of SPI, DEC and
CMI but confidence low it will get to BMI or PIA. Expect the low
cigs and vsbys north for a few hours this evening with the cigs
improving south of the boundary for SPI, DEC and CMI but only
temporary with more MVFR cigs expected behind the cold front which
is expected to push east of our TAF sites by 10z. Winds will be
east in areas north of the warm front, and then become southeast
to south to the south of the boundary which will influence SPI,
DEC and CMI. Look for strong and gusty west winds on Friday with
wind speeds increasing to 15 to 25 kts with gusts around 30 kts
at times.

Smith
&&

.PREV DISCUSSION...
ISSUED 252 PM CDT Thu Apr 3 2014
Quasi stationary boundary tempered somewhat by lack of WAA this
afternoon as showers lingered through the morning hours and clouds
remained in place. More active convection confined to the south
so far. Convection is anticipated to lift through the FA this
evening before the low progresses across the Midwest, dragging a
cold front with it and another round of severe weather potential.
Beyond today...temperatures remain cooler behind the cold front
through the weekend as high pressure remains in control. Another
system moves up the Ohio River Valley early Monday as another deep
trof digs in over the CONUS. The beginning of the next work week
will likely be wet and gray...with fairer weather just behind the
system for mid week. Models really in pretty solid agreement
across the board. The difficulties within the forecast are the
smaller scale details for storm initiation this afternoon.

SHORT TERM...Tonight through tomorrow...
Cold pool associated with this mornings MCS enhanced the thermal
gradient along the boundary...but the mass of convection that
developed to the southwest also modified the airmass in the warm
sector. Between the persistent cloud cover and the lack of thermal
gradient...threat for activity along the warm front lifting into
the FA is waning. Surface convergence still in place, though the
instability is taking a hit. Too much activity earlier. Plenty of
fuel for a round of severe potential with the sfc low lifting and
passing to the NW and dragging a cold front through the region.
Thunderstorms through the evening spreading across and through
Illinois by the early morning hours. Tomorrow significantly cooler
with 40s and 50s... 10-15 degrees below normals for this time of
year. Tightening pressure gradient at the surface will result in
borderline wind advisory criteria tomorrow with sustained winds
close to 30-35 mph in the NErn CWA...gusting in excess of 40 mph.
With severe threat and ongoing Flood Watch in place, will defer
advisory to the mid shift to watch the guidance a little more
closely.

LONG TERM...Saturday through Wednesday...
High pressure takes control this weekend...with light winds and
mostly sunny on Saturday at the very least. Sunday slightly warmer
than Saturday. Another system digging in and developing in the SW
before moving up into the Midwest bringing the next chance for
precip early Monday morning to start the work week. Tuesday should
see diminishing showers early...and improving steadily through the
day for a return to more mild weather by midweek.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH until 7 AM CDT Friday FOR ILZ042>057-061>063-066>068-
071>073.

&&
Hazardous weather outlook, Apr 3, 3:39 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
339 PM CDT THU APR 3 2014

ILZ042>046-048-051>057-061>063-041200-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-
LOGAN-MACON-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
339 PM CDT THU APR 3 2014

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A WARM FRONT WILL CONTINUE TO LIFT NORTH OF I-72 LATE THIS AFTERNOON
WITH SCATTERED THUNDERSTORMS SPREADING BACK NORTHEAST INTO THE AREA.
THEN A STRONG COLD FRONT WILL BRING WIDESPREAD THUNDERSTORMS LATER
THIS EVENING AND OVERNIGHT. THERE IS A SLIGHT RISK THAT SOME OF
THESE STORMS COULD BECOME SEVERE. THE MAIN SEVERE THREATS ARE
LARGE HAIL AND DAMAGING WINDS...WITH A FEW TORNADOES POSSIBLE.

HEAVY RAINFALL LATE THIS AFTERNOON AND TONIGHT WILL BRING AN
ADDITIONAL 1 TO 2 INCHES OF RAIN TO THE AREA...ON TOP OF THE 1 TO
2 INCHES THAT OCCURRED SINCE YESTERDAY. THESE HEAVY RAINS WILL
CAUSE FLOODING ON SOME AREA RIVERS AND STREAMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

EXPECT STRONG WEST WINDS TO GUST BETWEEN 35 AND 40 MPH ON FRIDAY.
NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY TONIGHT...MAINLY LATE THIS
EVENING AND OVERNIGHT.

ILZ027>031-037-038-041200-
KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
339 PM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A WARM FRONT WILL CONTINUE TO LIFT NORTH OF I-72 DURING THE AFTERNOON
WITH SCATTERED THUNDERSTORMS DEVELOPING LATE THIS AFTERNOON OR EARLY
EVENING. THEN A STRONG COLD FRONT WILL BRING WIDESPREAD THUNDERSTORMS
DURING THIS EVENING. THERE IS A SLIGHT RISK THAT SOME OF THESE
STORMS COULD BECOME SEVERE. THE MAIN SEVERE THREATS ARE LARGE HAIL
AND DAMAGING WINDS...WITH A FEW TORNADOES POSSIBLE ESPECIALLY
SOUTH OF I-74.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WEST WINDS WILL GUST TO 35 TO 40 MPH ON FRIDAY. NO OTHER
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY THIS EVENING.

ILZ036-040-041-041200-
FULTON-MASON-SCHUYLER-
339 PM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A WARM FRONT WILL CONTINUE TO LIFT OF I-72 DURING LATE THIS AFTERNOON
WITH SCATTERED THUNDERSTORMS DEVELOPING BY EARLY EVENING. THEN A
STRONG COLD FRONT WILL BRING WIDESPREAD THUNDERSTORMS DURING THIS
EVENING. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD
BECOME SEVERE. THE MAIN SEVERE THREATS ARE LARGE HAIL AND DAMAGING
WINDS...WITH A FEW TORNADOES POSSIBLE ESPECIALLY SOUTH OF I-74.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM HAVANA TO
BEARDSTOWN AND AREAS SOUTH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WEST WINDS WILL GUST 35 TO 40 MPH ON FRIDAY. NO OTHER
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY LATE THIS AFTERNOON AND EVENING.

ILZ047-049-050-041200-
CASS-MORGAN-SCOTT-
339 PM CDT THU APR 3 2014

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A WARM FRONT WILL CONTINUE TO LIFT NORTH OF I-72 DURING THE
AFTERNOON WITH SCATTERED THUNDERSTORMS CONTINUING. THEN A STRONG
COLD FRONT WILL BRING WIDESPREAD THUNDERSTORMS THIS EVENING. THERE
IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE.
THE MAIN SEVERE THREATS ARE LARGE HAIL AND DAMAGING WINDS...WITH A
FEW TORNADOES POSSIBLE.

HEAVY RAINFALL LATER THIS AFTERNOON AND TONIGHT WILL BRING AN
ADDITIONAL 1 TO 2 INCHES OF RAIN TO THE AREA...ON TOP OF THE 1 TO
2 INCHES THAT OCCURRED SINCE YESTERDAY. THESE HEAVY RAINS WILL
CAUSE FLOODING ON SOME AREA RIVERS AND STREAMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WEST WINDS WILL GUST 35 TO 40 MPH ON FRIDAY. NO OTHER
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY LATE THIS AFTERNOON AND EVENING.

ILZ066>068-071>073-041200-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
339 PM CDT THU APR 3 2014

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

A WARM FRONT WILL CONTINUE TO LIFT NORTH OF I-72 DURING THE AFTERNOON
WITH SCATTERED THUNDERSTORMS CONTINUING. A STRONG COLD FRONT WILL
THEN SWEEP EASTWARD AND BRING WIDESPREAD THUNDERSTORMS OVERNIGHT.
THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...LARGE HAIL
AND TORNADOES SOME WHICH COULD BE STRONG ESPECIALLY FROM HIGHWAY
50 SOUTH.

HEAVY RAINFALL TODAY AND TONIGHT WILL BRING AN ADDITIONAL 1 TO 2
INCHES OF RAIN TO THE AREA...ON TOP OF THE 2 TO 3 INCHES THAT
OCCURRED SINCE YESTERDAY. THESE HEAVY RAINS WILL CAUSE FLOODING
ON SOME AREA RIVERS AND STREAMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WEST WINDS WILL GUST 30 TO 40 MPH ON FRIDAY. NO OTHER
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY FROM MID AFTERNOON INTO EARLY
EVENING AND AGAIN OVERNIGHT.

07

In the hours before

Local storm report, Apr 3, 4:25 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
425 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     HAIL             GALESBURG               40.95N 90.38W
04/03/2014  M1.00 INCH       KNOX               IL   TRAINED SPOTTER

0245 AM     HAIL             WATAGA                  41.03N 90.28W
04/03/2014  E0.75 INCH       KNOX               IL   TRAINED SPOTTER

            HAIL COVERING THE GROUND. SWOP REPORT

0245 AM     HAIL             PEORIA                  40.74N 89.61W
04/03/2014  M1.00 INCH       PEORIA             IL   EMERGENCY MNGR

            DIME TO QUARTER SIZE HAIL AT OSF ST FRANCIS HOSPITAL.

0245 AM     HAIL             4 S KICKAPOO            40.74N 89.75W
04/03/2014  M0.50 INCH       PEORIA             IL   MESONET

            REPORTED IN EDWARDS. SWOP REPORT

0301 AM     HAIL             PEORIA HEIGHTS          40.75N 89.57W
04/03/2014  E0.75 INCH       PEORIA             IL   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL.

0330 AM     HAIL             2 SW EUREKA             40.70N 89.30W
04/03/2014  M1.00 INCH       WOODFORD           IL   EMERGENCY MNGR

0458 AM     HAIL             AUBURN                  39.58N 89.75W
04/03/2014  E0.75 INCH       SANGAMON           IL   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL. WIND SPEED OF 48 MPH. FREQUENT
            LIGHTNING.

0600 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
04/03/2014  M1.75 INCH       MASON              IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
04/03/2014  M1.32 INCH       CASS               IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
04/03/2014  M1.25 INCH       EDGAR              IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
04/03/2014  M1.29 INCH       LOGAN              IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       WATSON                  39.03N 88.57W
04/03/2014  M1.97 INCH       EFFINGHAM          IL   MESONET

            SWOP.

0600 AM     HEAVY RAIN       GERMANTOWN HILLS        40.77N 89.47W
04/03/2014  M2.65 INCH       WOODFORD           IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
04/03/2014  M1.27 INCH       CLAY               IL   CO-OP OBSERVER

0630 AM     HEAVY RAIN       RUSHVILLE               40.12N 90.57W
04/03/2014  M1.53 INCH       SCHUYLER           IL   CO-OP OBSERVER

0630 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
04/03/2014  M1.77 INCH       CLAY               IL   CO-OP OBSERVER

0648 AM     HEAVY RAIN       SPRINGFIELD             39.78N 89.64W
04/03/2014  M1.59 INCH       SANGAMON           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       CHENOA                  40.74N 88.72W
04/03/2014  M2.14 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       1 NE DAHINDA            40.96N 90.09W
04/03/2014  M1.22 INCH       KNOX               IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 NE BLOOMINGTON        40.51N 88.93W
04/03/2014  M0.92 INCH       MCLEAN             IL   NWS EMPLOYEE

            MEASURED 0.92 INCHES OF RAIN OVERNIGHT

0700 AM     HEAVY RAIN       ROANOKE                 40.80N 89.20W
04/03/2014  M2.25 INCH       WOODFORD           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       ST. DAVID               40.49N 90.05W
04/03/2014  M1.82 INCH       FULTON             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       MORTON                  40.61N 89.47W
04/03/2014  M2.01 INCH       TAZEWELL           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       BUFFALO                 39.85N 89.41W
04/03/2014  M1.41 INCH       SANGAMON           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       GALESBURG               40.95N 90.38W
04/03/2014  M1.85 INCH       KNOX               IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
04/03/2014  M1.66 INCH       MORGAN             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       ROBINSON                39.01N 87.74W
04/03/2014  M2.03 INCH       CRAWFORD           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 NW GERMANTOWN HILLS   40.78N 89.48W
04/03/2014  M3.38 INCH       WOODFORD           IL   COCORAHS

0700 AM     HEAVY RAIN       HUTSONVILLE             39.11N 87.66W
04/03/2014  M1.51 INCH       CRAWFORD           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       LOAMI                   39.67N 89.85W
04/03/2014  M1.35 INCH       SANGAMON           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 E CHATHAM             39.67N 89.68W
04/03/2014  M1.31 INCH       SANGAMON           IL   NWS EMPLOYEE

0720 AM     HEAVY RAIN       LANE                    40.13N 88.85W
04/03/2014  M1.39 INCH       DE WITT            IL   MESONET

            SWOP OBSERVER.

0730 AM     HEAVY RAIN       1 S MANITO              40.41N 89.78W
04/03/2014  M1.40 INCH       MASON              IL   MESONET

            SWOP OBSERVER.

0730 AM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
04/03/2014  M1.70 INCH       KNOX               IL   TRAINED SPOTTER

0730 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
04/03/2014  M1.12 INCH       CLARK              IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
04/03/2014  M3.23 INCH       PEORIA             IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       WINCHESTER              39.63N 90.46W
04/03/2014  M1.70 INCH       SCOTT              IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       LACON                   41.02N 89.41W
04/03/2014  M1.28 INCH       MARSHALL           IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       ALTONA                  41.12N 90.16W
04/03/2014  M1.35 INCH       KNOX               IL   CO-OP OBSERVER

            0.41 SINCE 6 AM.

0800 AM     HEAVY RAIN       ALTAMONT                39.06N 88.75W
04/03/2014  M1.06 INCH       EFFINGHAM          IL   MESONET

            MEASURED 1.06 INCHES OF RAIN SINCE 7 AM WEDNESDAY

0800 AM     HEAVY RAIN       SPRINGFIELD             39.78N 89.64W
04/03/2014  M1.58 INCH       SANGAMON           IL   MESONET

            SWOP

0820 AM     HEAVY RAIN       GERMANTOWN HILLS        40.77N 89.47W
04/03/2014  M3.69 INCH       WOODFORD           IL   CO-OP OBSERVER

            MEASURED 3.69 INCHES OF RAIN SINCE 3 AM TODAY.

0830 AM     HEAVY RAIN       HOOPESTON               40.47N 87.67W
04/03/2014  M1.92 INCH       VERMILION          IL   CO-OP OBSERVER

            RAINFALL TOTAL SINCE 6 PM YESTERDAY.

0900 AM     HEAVY RAIN       PEORIA                  40.74N 89.61W
04/03/2014  M2.62 INCH       PEORIA             IL   MESONET

            MEASURED 2.62 INCHES OF RAIN IN PEORIA SO FAR TODAY. SOME
            FLOODING ON LOW LYING ROADS.

0900 AM     HEAVY RAIN       4 NW PEORIA             40.79N 89.66W
04/03/2014  M3.06 INCH       PEORIA             IL   NWS EMPLOYEE

0940 AM     HEAVY RAIN       PEORIA HEIGHTS          40.75N 89.57W
04/03/2014  M4.13 INCH       PEORIA             IL   MESONET

            MEASURED 4.13 INCHES OF RAIN SO FAR TODAY AT FOREST PARK
            NATURE CENTER IN PEORIA HEIGHTS. FLOODING OCCURRING ALONG
            THE NATURE TRAILS.

0940 AM     HEAVY RAIN       HENRY                   41.11N 89.36W
04/03/2014  M1.09 INCH       MARSHALL           IL   EMERGENCY MNGR

1000 AM     HEAVY RAIN       5 E WATSON              39.03N 88.48W
04/03/2014  M3.18 INCH       EFFINGHAM          IL   MESONET

            MEASURED 3.18 INCHES OF RAIN SINCE WEDNESDAY MORNING

1020 AM     HEAVY RAIN       ASTORIA                 40.23N 90.36W
04/03/2014  M1.36 INCH       FULTON             IL   MESONET

            MEASURED 1.36 INCHES OF RAIN SINCE 8 PM WEDNESDAY

1030 AM     HEAVY RAIN       1 S MANITO              40.41N 89.78W
04/03/2014  M1.50 INCH       MASON              IL   MESONET

            MEASURED 1.50 INCHES OF RAIN SINCE MIDNIGHT.

1100 AM     HEAVY RAIN       CHARLESTON              39.48N 88.18W
04/03/2014  M1.20 INCH       COLES              IL   MESONET

            MEASURED 1.20 INCHES OF RAIN SINCE YESTERDAY AFTERNOON
            THROUGH THIS MORNING.

1100 AM     HEAVY RAIN       4 SW NEWMAN             39.76N 88.04W
04/03/2014  M0.90 INCH       DOUGLAS            IL   MESONET

            MEASURED 0.90 INCHES OF RAIN THIS MORNING

1105 AM     HEAVY RAIN       3 W BISMARCK            40.27N 87.66W
04/03/2014  M1.46 INCH       VERMILION          IL   MESONET

            HAD 1.46 INCHES OF RAIN FROM 7 TO 11 AM THIS MORNING.

0100 PM     HEAVY RAIN       3 W ROBINSON            39.01N 87.80W
04/03/2014  M2.75 INCH       CRAWFORD           IL   MESONET

            MEASURED 2.75 INCHES OF RAIN 3 MILES WEST OF ROBINSON
            FROM 7 AM TO 1 PM TODAY.

0105 PM     HEAVY RAIN       1 SW JEROME             39.76N 89.69W
04/03/2014  M1.88 INCH       SANGAMON           IL   MESONET

0300 PM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
04/03/2014  M1.74 INCH       SANGAMON           IL   NWS EMPLOYEE

            MOST OF THE RAIN FELL THIS MORNING IN SHERMAN

0300 PM     HEAVY RAIN       OGDEN                   40.12N 87.96W
04/03/2014  M1.14 INCH       CHAMPAIGN          IL   MESONET

            MEASURED 1.14 INCHES OF RAIN SINCE WEDNESDAY AFTERNOON

0400 PM     HEAVY RAIN       2 E BLOOMINGTON         40.48N 88.94W
04/03/2014  M1.38 INCH       MCLEAN             IL   MESONET

            MEASURED 1.38 INCHES OF RAIN SINCE MIDNIGHT NEAR
            INTERSECTION OF HERSHEY AND EMPIRE STREETS ON EAST SIDE
            OF BLOOMINGTON

&&

07
Local storm report, Apr 3, 5:18 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
518 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HEAVY RAIN       EUREKA                  40.72N 89.28W
04/03/2014  M2.85 INCH       WOODFORD           IL   MESONET

            MEASURED 2.85 INCHES OF RAIN IN EUREKA SINCE MIDNIGHT

&&

JPARR
Local storm report, Apr 3, 5:23 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
523 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HEAVY RAIN       EFFINGHAM               39.12N 88.55W
04/03/2014  M2.86 INCH       EFFINGHAM          IL   MESONET

            MEASURED 2.86 INCHES OF RAIN SINCE WEDNESDAY

&&

JPARR
Local storm report, Apr 3, 6:22 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
622 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       4 E BLOOMINGTON         40.48N 88.90W
04/03/2014  M1.30 INCH       MCLEAN             IL   AWOS

            MEASURED 1.30 INCHES OF RAIN TODAY AT THE BLOOMINGTON
            AIRPORT

&&

JPARR
Local storm report, Apr 3, 6:25 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
625 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       1 E LINCOLN             40.15N 89.35W
04/03/2014  M1.25 INCH       LOGAN              IL   OFFICIAL NWS OBS

            MEASURED 1.25 INCHES OF RAIN TODAY AT NWS OFFICE ALONG
            HIGHWAY 10 ON EAST SIDE OF LINCOLN

0500 PM     HEAVY RAIN       3 SW PEORIA             40.71N 89.65W
04/03/2014  M2.01 INCH       PEORIA             IL   ASOS

            MEASURED 2.01 INCHES OF RAIN AT THE PEORIA AIRPORT TODAY

0500 PM     HEAVY RAIN       SPRINGFIELD             39.78N 89.64W
04/03/2014  M1.07 INCH       SANGAMON           IL   ASOS

            MEASURED 1.07 INCHES OF RAIN TODAY AT CAPITOL AIRPORT IN
            SPRINGFIELD

0500 PM     HEAVY RAIN       LAWRENCEVILLE           38.73N 87.69W
04/03/2014  M1.08 INCH       LAWRENCE           IL   ASOS

            MEASURED 1.08 INCHES OF RAIN TODAY AT LAWRENCEVILLE
            AIRPORT

&&

JPARR
Local storm report, Apr 3, 6:45 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
645 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       WATSON                  39.03N 88.57W
04/03/2014  M3.37 INCH       EFFINGHAM          IL   MESONET

            MEASURED 3.37 INCHES OF RAIN IN WATSON SINCE WEDNESDAY
            MORNING.

&&

JPARR

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 11:04 PM CDTSpecial Weather StatementILXClay41 min
Apr 3, 11:43 PM CDTSpecial Weather StatementILXCrawford, Lawrence, Richland62 min

Nearby

River Flood Warnings in Illinois, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.